Publication: Periodic solutions of a generalized system of piecewise linear difference equations
dc.contributor.author | Wirot Tikjha | en_US |
dc.contributor.author | Evelina Lapierre | en_US |
dc.contributor.author | Yongwimon Lenbury | en_US |
dc.contributor.other | Pibulsongkram Rajabhat University | en_US |
dc.contributor.other | Thailand Ministry of Education | en_US |
dc.contributor.other | Johnson and Wales University | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.date.accessioned | 2018-11-23T10:26:19Z | |
dc.date.available | 2018-11-23T10:26:19Z | |
dc.date.issued | 2015-12-12 | en_US |
dc.description.abstract | © 2015, Tikjha et al. In this article we consider the global behavior of the following system of piecewise linear difference equations: (Formula presented.) where b is any positive real number and the initial condition (Formula presented.) is an element of <sup>R2</sup>. By mathematical induction and direct computations we show that the solution to the system is eventually one of two particular prime period 3 solutions or the unique equilibrium solution. | en_US |
dc.identifier.citation | Advances in Difference Equations. Vol.2015, No.1 (2015) | en_US |
dc.identifier.doi | 10.1186/s13662-015-0585-5 | en_US |
dc.identifier.issn | 16871847 | en_US |
dc.identifier.issn | 16871839 | en_US |
dc.identifier.other | 2-s2.0-84938888412 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/36194 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84938888412&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Periodic solutions of a generalized system of piecewise linear difference equations | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84938888412&origin=inward | en_US |